MathSciNet Relay Station
MathSciNet bibliographic data
MR1376550 (97d:11070) 11F20 (11F22 20D08)
Martin, Yves Multiplicative $\eta$-quotients. Trans. Amer. Math. Soc. 348 (1996), no. 12, 4825–4856.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement